MathSciNet Relay Station
MathSciNet bibliographic data
MR1161149 14H40 (11G10 14H45 14K05)
Lim, Chong-Hai The geometry of the Jacobian of the Fermat curve of exponent five. J. Number Theory 41 (1992), no. 1, 102–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement